MathSciNet Relay Station
MathSciNet bibliographic data
MR2086016 60J25 (60G51)
Privault, Nicolas; Zambrini, Jean-Claude Markovian bridges and reversible diffusion processes with jumps. Ann. Inst. H. Poincaré Probab. Statist. 40 (2004), no. 5, 599–633.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement